Alert archive / Texas / Gale Watches in 2021

Gale Watch 3, NWS Brownsville, TX

March 30, 2021

NWS Brownsville, TX issued this gale watch at Mar 30, 2021, 9:43 AM CDT. It took effect at Mar 31, 2021, 4:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 30, 2021, 9:43 AM CDT (14:43 UTC)
In effect from
Mar 31, 2021, 4:00 PM CDT
Expired
Mar 31, 2021, 3:40 AM CDT
In force
Issued by
NWS Brownsville, TX

The text

As transmitted.

583 
WHUS74 KBRO 301443
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
943 AM CDT Tue Mar 30 2021

GMZ150-155-310000-
/O.EXT.KBRO.MF.Y.0024.000000T0000Z-210330T1700Z/
/O.NEW.KBRO.GL.A.0003.210331T2100Z-210401T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
943 AM CDT Tue Mar 30 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to less than one mile. For the Gale Watch, north 
  winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet 
  possible.

* WHERE...Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm and Coastal waters from Baffin Bay to Port Mansfield 
  out 20 nm.

* WHEN...For the Dense Fog Advisory, until noon CDT today. For 
  the Gale Watch, from Wednesday afternoon through Thursday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility. Low visibility
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ130-132-135-301700-
/O.EXT.KBRO.MF.Y.0024.000000T0000Z-210330T1700Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
943 AM CDT Tue Mar 30 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Dense fog will reduce visibility to less than one mile.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until noon CDT today.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ170-175-310000-
/O.NEW.KBRO.GL.A.0003.210331T2100Z-210401T1500Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
943 AM CDT Tue Mar 30 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and 
  seas 8 to 11 feet possible.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
3 follow-up statements
077 
WHUS74 KBRO 302003
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
303 PM CDT Tue Mar 30 2021

GMZ150-155-170-175-310400-
/O.CON.KBRO.GL.A.0003.210331T2100Z-210401T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
303 PM CDT Tue Mar 30 2021

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and
  seas 7 to 11 feet possible.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
981 
WHUS74 KBRO 310335
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1035 PM CDT Tue Mar 30 2021

GMZ150-155-311145-
/O.NEW.KBRO.MF.Y.0025.210331T0335Z-210331T1800Z/
/O.CON.KBRO.GL.A.0003.210331T2100Z-210401T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
1035 PM CDT Tue Mar 30 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to less than one mile. For the Gale Watch, north 
  winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet 
  possible.

* WHERE...Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm and Coastal waters from Baffin Bay to Port Mansfield 
  out 20 nm.

* WHEN...For the Dense Fog Advisory, until 1 PM CDT Wednesday. 
  For the Gale Watch, from Wednesday afternoon through Thursday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ130-132-135-311145-
/O.NEW.KBRO.MF.Y.0025.210331T0335Z-210331T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1035 PM CDT Tue Mar 30 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CDT WEDNESDAY...

* WHAT...Dense fog will reduce visibility to less than one mile.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...Until 1 PM CDT Wednesday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ170-175-311145-
/O.CON.KBRO.GL.A.0003.210331T2100Z-210401T1500Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1035 PM CDT Tue Mar 30 2021

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 11 feet possible.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Castillo
050 
WHUS74 KBRO 310840
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
340 AM CDT Wed Mar 31 2021

GMZ150-155-311645-
/O.CON.KBRO.MF.Y.0025.000000T0000Z-210331T1800Z/
/O.UPG.KBRO.GL.A.0003.210331T2100Z-210401T1500Z/
/O.NEW.KBRO.GL.W.0004.210331T2100Z-210401T1800Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
340 AM CDT Wed Mar 31 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT
THURSDAY...

* WHAT...For the Gale Warning, northeast winds 15 to 25 kt with 
  gusts up to 35 kt and seas 6 to 11 feet expected. For the 
  Dense Fog Advisory, dense fog will reduce visibility to less 
  than one mile.

* WHERE...Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm and Coastal waters from Baffin Bay to Port Mansfield 
  out 20 nm.

* WHEN...For the Gale Warning, from 4 PM this afternoon to 1 PM 
  CDT Thursday. For the Dense Fog Advisory, until 1 PM CDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ170-175-311645-
/O.UPG.KBRO.GL.A.0003.210331T2100Z-210401T1500Z/
/O.NEW.KBRO.GL.W.0004.210331T2100Z-210401T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
340 AM CDT Wed Mar 31 2021

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT
THURSDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts from 35 to 40 kt 
  and seas 7 to 12 feet expected.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...From 4 PM this afternoon to 1 PM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-311645-
/O.CON.KBRO.MF.Y.0025.000000T0000Z-210331T1800Z/
/O.NEW.KBRO.SC.Y.0027.210331T2100Z-210401T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
340 AM CDT Wed Mar 31 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 PM CDT THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to less than one mile. For the Small Craft Advisory,
  northeast winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...For the Dense Fog Advisory, until 1 PM CDT this 
  afternoon. For the Small Craft Advisory, from 4 PM this 
  afternoon to 1 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale watch went out at Mar 30, 6:38 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 30, 6:38 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
638 AM CDT Tue Mar 30 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...The vsbys have improved across the RGV airports this
morning. However, IFR/LIFR ceilings persist across the area as the
moist low level flow continues to move in off of the Gulf of Mex.
These low ceilings will persist for a few more hours. As the
surface winds start increasing from the S-SE later today, the low
level mixing will increase allowing the ceilings to improve back
up to VFR levels. The low ceilings will rebuild again later
tonight as the moist low level flow continues. This will produce
another round of MVFR/IFR ceilings for the RGV from 06-12Z Wed.

&&

.PREV DISCUSSION... /issued 450 AM CDT Tue Mar 30 2021/

DISCUSSION...A quick look at webcams on SPI indicate that vsbys
there have dropped due to the ongoing fog along the coastline.
Will post a Dense Fog Advisory for the Bay and the Gulf Waters out
to 20 NM offshore.

PREV DISCUSSION... /issued 400 AM CDT Tue Mar 30 2021/

SHORT TERM (Now through Wednesday): A major 500 mb trough axis will
be digging SE from western Canada across the central portion of the
country today and Wed. The cold front will reach Deep South TX and
the RGV Wed afternoon and evening. Some marginal moisture levels
pool ahead of this cold front and will include a mention of some 30
to 40 % pops mainly due to the strength of the cold frontal passage.
CAPE values just ahead of the front moves up into the 1000-1300 J/KG
range. So will include some mention of thunder as the front will be
moving through during the peak heating of the day on Wed.

A pretty strong S-SE low level flow will be returning later this
afternoon which will increase the WAA and surface dewpoints. Also
expect the increasing S-SE winds will mix out the morning fog/cld
cover allowing for diurnal heating effects to increase this
afternoon. Will be going on the warmer side of temp guidance for
highs today. The low level moisture return will hold the overnight
lows up into the mid to upper 60s. The short range temp guidance is
in pretty good agreement for mins tonight. Since the cold front on
Wed will be moving through the region fairly late in the day, will
again go closer to the warmer side of high temp guidance for Wed as
believe that the diurnal heating effects will drive up the high
temps.

Fog has been an issue across the RGV early this morning as the
onshore low level flow off of the Gulf of Mex is bringing up the
dewpoints across the region. Fortunately, the surface winds have
been strong enough to maintain the low level mixing to limit the
formation of widespread dense fog. For now will hold off on a Dense
Fog Advisory for the region.

LONG TERM (Wednesday Night through Monday): The long term starts
with a bang as a late-season cold front plows through Deep South
Texas and the RGV into Wednesday evening...bringing breezy northerly
winds with a chance of showers across the area. Rainfall amounts of
up to a couple hundredths of an inch will be possible Wednesday
night through Thursday morning. Moderate to strong CAA will cause
temperatures fall quickly behind the front, starting Thursday off on
a cool note with temperatures in the 50s across the area and only
warm up into the 60s by the afternoon...which is about 10 to 15
degrees below seasonal normal.

High pressure will settle in behind the front as mid level ridging
builds over the region through the latter part of the workweek. An
onshore flow will develop by Thursday night, increasing low level
moisture and leading to a warming trend into the weekend...although
temperatures should remain below normal through Sunday, and approach
normal by Monday. An embedded mid level disturbance will pass
through Texas on Saturday, and with decent low to mid level moisture
in place, kept a slight chance of PoPs for mainly our western
counties. As that disturbance moves off to the east, mid level
ridging will build in from the west into early next week. At the
surface, southeasterly winds will allow the warming trend to
continue and low level moisture to stay elevated through the end of
the period.

There are some coastal flooding concerns for South Padre Island and
the lower Texas coastline as we approach and go through the holiday
weekend. A long fetch of northeast to east winds will set up across
the Gulf of Mexico as the expanding surface ridge settles across the
Gulf South States. This should produce a long period swell with the
potential for water running up along the beaches during high tide
which is expected to occur during the late morning and afternoon
hours Thursday through Sunday.

MARINE: Now through Wednesday...Surface obs from along the lower
TX coastline indicates that a moderate S-SE wind flow is present
across the Bay waters this morning. The surface MSL fields
maintain a light to moderate S-SE throughout the afternoon and
into the evening hours maintaining seas below SCA levels. As the
cold front pushes offshore Wed afternoon, the PGF will then
strengthen pushing the winds and seas up into SCA levels across
both the Laguna Madre and the lower TX Gulf Waters.

Wednesday Night through Monday...Hazardous marine conditions
are expected Wendesday night through Friday morning, with SCA
conditions likely, and Gale conditions possible behind the cold
front on Wednesday evening. Conditions will briefly improve into
Saturday as winds and seas relax slightly. However, a persistent
moderate northeast to easterly fetch across the northwest Gulf will
keep wave heights elevated into early next week. The best chance for
rain will be on Wednesday night along and behind the cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  79  69  80  57 /  10  10  30  40
BROWNSVILLE          87  70  84  58 /  10  10  30  60
HARLINGEN            90  68  86  57 /  10  10  30  50
MCALLEN              93  69  88  54 /  10  10  40  60
RIO GRANDE CITY      94  66  89  53 /  10  10  40  50
SOUTH PADRE ISLAND   74  68  73  59 /  10  10  30  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ130-132-
     135-150-155.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Short Term/Aviation...60-Speece
Long Term/Upper Air...69-Farris
Hazardous weather outlook, Mar 30, 4:45 AM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
445 AM CDT Tue Mar 30 2021

TXZ248>257-351-353-302200-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-
Southern Hidalgo-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-Northern Hidalgo-
445 AM CDT Tue Mar 30 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

There is a high risk of rip currents along the lower Texas coast.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is an elevated risk of rip currents along the lower Texas
coast Wednesday through Sunday.

Minor coastal flooding may be possible over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-302200-
Laguna Madre from the Port of
Brownsville to the Arroyo Colorado-Laguna Madre from the Arroyo
Colorado To 5 NM north of Port Mansfield TX-Laguna Madre from 5 nm
north of Port Mansfield to Baffin Bay TX-Coastal waters from Port
Mansfield to the Rio Grande out 20 nm-Coastal waters from Baffin Bay
to Port Mansfield out 20 nm-Waters from Port Mansfield to the Rio
Grande extending from 20 to 60 nm-Waters from Baffin Bay to Port
Mansfield extending from 20 to 60 nm-
445 AM CDT Tue Mar 30 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Dense Fog Advisory is in effect until 10 am for the Laguna Madre
and the lower Texas Gulf Waters out to 20 nautical miles offshore.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Small Craft Advisories may be needed Wednesday through Friday,
especially across offshore Gulf of Mexico waters.

Some gusts may reach Gale Force levels Wednesday Night for the lower
Texas Gulf of Mexico waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Mar 30, 6:25 AM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Brownsville TX
625 AM CDT Tue Mar 30 2021

TXZ249-250-301500-
Jim Hogg-Brooks-
Including the cities of Hebbronville and Falfurrias
625 AM CDT Tue Mar 30 2021

...AREAS OF FOG AFFECTING THE NORTHERN RANCHLANDS...

Areas of fog have formed across portions of Brooks and Jim Hogg
Counties reducing visibilities down into the 1 to 2 mile range
with some areas seeing locally denser fog reducing visibilities
down to 1/2 of a mile, especially in the Hebbronville and
Falfurrias areas. These areas of fog will likely persist
throughout the early morning hours across the Northern Ranchlands.

Use caution if traveling in Brooks and Jim Hogg Counties early
this morning. Use low beam headlights, and leave extra distance
between your vehicle and others on the road.

Speece

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 4:19 AM CDTMarine Dense Fog AdvisoryBRO8 hr
Mar 30, 8:30 AM CDTRip Current StatementBROKenedy11 hr

Nearby

Gale Watches in Texas, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.